# SDR SIMA2020083129001

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,950 hours, 32,837 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Leaking
- Location: Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS LOUD WHISTLING FROM SERVICE DOOR DURING CLIMB STOPED AT CRUISE ALT 37000 "TRANSFERRED FROM LOG PAGE #4676996"-C/A-PERFORMED PRESSURIZATION CONTROL SYSTEM TEST AS PER AMM 21-31-00. CHECKED OK. PRESSURIZATION NORMAL . NO FURTHER DEFECTS. SEE NRWC# 698-MIA-0548 FOR ADDITIONAL WORK PERFORMED.
